# SDR AALA20190713001

- Difficulty date: July 12, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 141A52205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT GIRTBAR BASE MOUNT BETWEEN BS 344 AND BS 346 BETWEEN LBL 54 AND LB 55. REPLACED GIRTBAR BASE MOUNT PER SRM 51-10-02.
